december_brigette Posted February 11, 2009 Share Posted February 11, 2009 hi all, due to my "borderline-risk" cholesterol, my pdoc wants me to tirate off seroquel. right now we are increasing lithium to replace the seroquel (for right now....) Ive been on seroquel for 4 years....thats right 4 YEARS. so i went from 1000 to 900 and that was ok. i became a bit more paranoid at 900. then i went down to 850, then 825, and last night i took 800. i have felt so out of it, tired and groggy today - way more than any other day. I realize im one of few people who have had to tirate off such a large dosage. I just want to know if anyone else possibly has encountered this much. and please, dont try to convince me to stay on the seroquel....I LOVE SEROQUEL. but my pdoc thinks my cholesterol is more important and that we can find different MI meds once im off seroquel. thanks, db Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.